I took the generic version of plan b (Take Action) and about a week later, I started spotting... very light blood with brown discharge on and off for a week. After that, I began to have what seemed to be a period. It was moderately heavy in the morning and lighter throughout the day. I know the pill can make your period different and can change things from how it normally is. This happened a week before my expected "regular period and ended just a day or two before by normal period should have came. I'm not sure what to expect now. I am now in the week where I would normall get a period, but since I just had that period early, I am a little confused.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2015 • 1 answer
Posted 26 May 2016 • 1 answer
Posted 23 Jun 2017 • 1 answer
Posted 19 days ago • 1 answer
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Posted 19 days ago • 2 answers